We show how to infer sharp partial regularity results for relaxed minimizers of degenerate, nonuniformly elliptic quasiconvex functionals, using tools from Nonlinear Potential Theory. In particular, in the setting of functionals with (p, q)growth - according to the terminology of Marcellini [52] - we derive optimal local regularity criteria under minimal assumptions on the data. (c) 2022 Elsevier Masson SAS. All rights reserved.

Quasiconvexity and partial regularity via nonlinear potentials / De Filippis, C. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 163:(2022), pp. 11-82. [10.1016/j.matpur.2022.05.001]

Quasiconvexity and partial regularity via nonlinear potentials

De Filippis, C
2022-01-01

Abstract

We show how to infer sharp partial regularity results for relaxed minimizers of degenerate, nonuniformly elliptic quasiconvex functionals, using tools from Nonlinear Potential Theory. In particular, in the setting of functionals with (p, q)growth - according to the terminology of Marcellini [52] - we derive optimal local regularity criteria under minimal assumptions on the data. (c) 2022 Elsevier Masson SAS. All rights reserved.
Quasiconvexity and partial regularity via nonlinear potentials / De Filippis, C. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 163:(2022), pp. 11-82. [10.1016/j.matpur.2022.05.001]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2931893
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact